# SDR N6WA2015041302

- Difficulty date: April 13, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 29,908 hours, 21,627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG.  DEFERRED PAX DOOR LATCH MSG IAW MEL 52-70-01 CAT C.
